# SDR AALA202111089097

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A300*
- Aircraft serial: 3881
- Aircraft time: 42,446 hours, 15,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Arm
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE 4R WILL NOT ARM. ADJUSTED AND CLEANED DOOR SLIDE 4R ARM PER AMM 52-20-00.
